MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with an implantable neurostimulator (ins).It was reported the patient's incision at his head was not healing properly.The surgeon inspected the incision and decided to remove the stimloc and lead on (b)(6) 2018 to allow the skin to properly heal.No known external factors were thought to have led or contributed to the issue.The issue was resolved at the time of the report.No infection was reported.It was reported the surgeon would re-implant the lead once the incision healed.The patient was alive without injury at the time of the report.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep) reporting that on the right side, the lead was explanted due to infection and extension was capped off with ins left in patient's body.The patient was going to have an mri pre-op for lead implant next week.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7590837
Report Number2649622-2018-09804
Device Sequence Number11216085
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1KETC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight93